Cold-Free Suspension

Phenylephrine 5mg + Chlorpheniramine 2 mg + Paracetamol 250 mg Suspension

COld free

Cold-Free Suspension

Phenylephrine 5mg + Chlorpheniramine 2 mg + Paracetamol 250 mg Suspension

Phenylephrine 5mg + Chlorpheniramine 2 mg + Paracetamol 250 mg Suspension Phenylephrine 5 mg It is an a1 adrenergic receptor agonist. It causes vasoconstriction leading to rise in blood pressure and reflex bradycardia. It is devoid of CNS actions. Indications Nasal congestion. Chlorpheniramine 2 mg Sedative H1 receptor blocker antihistamine. Plasma protein binding is nearly […]

MRP : Rs.40/-

Package : 60 ml Suspension

Get Inquiry

Product Description

Phenylephrine 5mg + Chlorpheniramine 2 mg + Paracetamol 250 mg Suspension

Phenylephrine 5 mg

It is an a1 adrenergic receptor agonist. It causes vasoconstriction leading to rise in blood pressure and reflex bradycardia. It is devoid of CNS actions.

Indications

Nasal congestion.

Chlorpheniramine 2 mg

Sedative H1 receptor blocker antihistamine. Plasma protein binding is nearly 70%. Widely distributed in the body. Excretion is mainly in urine. Its Duration of action is 4-6 hours.

Indications

Hypersensitivity reactions like perennial and seasonal allergic rhinitis, urticaria, contact dermatitis, pruritus, drug rash, Meniere’s disease, motion sickness.

Paracetamol 250 mg

Paracetamol is a valuable central analgesic. It acts on CNS to produce analgesic effects. It has negligible anti inflammatory action in therapeutic dose. It does not stimulate respiration, alter acid base balance, causes less gastric irritation, have no effect on cellular metabolism or clotting factors, it is not uricosuric.

 

Indications

Pain, fever